# SDR YENA2024031200411

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 33,295 hours, 10,704 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT#110, SDQ-JFK. 'HYD G RSVR LO LVL AND G ENG 1 PUMP LO PR AFTER FLAP RETRACTION AIRBORNE; INSP AND FOUND LEAKING FLEX LINE ON R/H LG DOOR ACTUATOR. REMOVED AND REPLACED LINE PER AMM 32-31-39. NO LEAKS NOTED A/C OK FOR SVC.'
